MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET
Model Number 515200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that leakage occurred from between the bd phaseal¿ connector luer lock (c35) and the needle during use.The following information was provided by the initial reporter: "multiple issues of leakage in the connection between the connector and a needle.".
 
Additional Manufacturer Narrative
H.6.Investigation summary no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description

Brand Name
BD PHASEAL CONNECTOR LUER LOCK (C35)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9721551
Report Number3003152976-2020-00065
Device Sequence Number14220264
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515200
Device Catalogue Number515200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;